Alert archive / Texas / Special Weather Statements in 2013
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Jun 12, 2013, 8:21 PM CDT for Edwards County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2013, 8:21 PM CDT (01:21 UTC)
- Expired
- Jun 12, 2013, 9:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
County Edwards County, TX
The radar
The Laughlin AFB radar (KDFX), 62 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1496 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1794 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060
WWUS84 KEWX 130121
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT WED JUN 12 2013
TXZ184-185-202-130215-
EDWARDS-KINNEY-REAL-
821 PM CDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...NORTHERN KINNEY
AND EDWARDS COUNTIES UNTIL 915 PM CDT...
AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWERS AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM THE NORTHERN PART OF KINNEY
COUNTY TO THE EASTERN PART OF EDWARDS COUNTY AND NORTHERN PART OF
REAL COUNTY...MOVING NORTHWEST AT 15 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ROCKSPRINGS...
PRADE RANCH...
KICKAPOO CAVERN STATE PARK...
DEVILS SINKHOLE STATE NATURAL AREA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.
LAT...LON 2949 10058 2967 10066 3025 10066 3025 9999
3026 9980 3006 9977 2985 9970 2992 10005
2956 10012 2932 10019
TIME...MOT...LOC 0118Z 139DEG 12KT 2953 10027
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Jun 12, 7:50 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 12, 7:50 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 750 PM CDT WED JUN 12 2013 .UPDATE... ADJUSTED POPS FOR THE EVENING. && .DISCUSSION... SHOWERS AND THUNDERSTORMS ARE GENERALLY MOVING TOWARD THE NORTHWEST ALONG A LINE FROM AROUND KERRVILLE TO UVALDE. THERE IS AN AREA OF LIGHT RAIN BEHIND THIS BACK TO FLORESVILLE. CONVECTION WILL WIND DOWN OVER THE NEXT COUPLE OF HOURS AS MOVES TO THE NORTHWEST. HAVE ADJUSTED POPS AND WX TO REFLECT THIS TREND. PLACES THAT HAVE HAD THUNDERSTORMS HAVE HAD SIGNIFICANT TEMPERATURE DROPS. HAVE ADJUSTED HOURLY TEMP GRIDS TO REFLECT THIS AND RETURN TO EXPECTED FORECAST. EXPECT LOW TEMPERATURE FORECAST IS STILL ON TRACK. && .PREV DISCUSSION... /ISSUED 705 PM CDT WED JUN 12 2013/ DISCUSSION... SEE AVIATION FOR 00Z TAFS. AVIATION... A WEAK 500 HPA LOW WEST OF SOUTH CENTRAL TEXAS AND A RIDGE OVER THE NORTHEAST TO EAST PART OF TEXAS WILL CONTINUE THROUGH THURSDAY. THIS WILL CAUSE MOIST S AND SE SFC WINDS TO PREVAIL OVER SOUTH CENTRAL TEXAS. SCT CLOUDS AT 4 THSD TO 8 THSD FT WITH SCT TO BKN CLOUDS AT OR ABOVE 25 THSD FT IS EXPECTED THROUGH 05Z. SCT SHRA AND TSRA FROM NEAR KUVA TO KSAT AND EXTENDING NORTH TO KERV AND EAST OF KECU WILL CONTINUE TO MOVE NORTH AND NORTHWEST THROUGH 02Z AND THEN WEAKEN LATER THIS EVENING. SKY CONDITIONS ARE EXPECTED TO BECOME CIGS 1 THSD TO 2 THSD BKN VCNTY OF KAUS TO KSAT AND KSSF AFTER 05Z AND VCNTY OF KDRT AFTER 09Z. CIGS OF 2 THSD TO 3 THSD BKN ARE EXPECTED AFTER 15Z THURSDAY BECOMING 4 THSD TO 6 THSD SCT WITH SCT TO BKN CLOUDS ABOVE 25 THSD FT AFTER 18Z THURSDAY. PREV DISCUSSION... /ISSUED 325 PM CDT WED JUN 12 2013/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... WEAK MID LEVEL LOW/UPPER TROUGH AXIS WILL CONTINUE OUT TO THE WEST OVER NERN MEXICO...RESULTING IN A SLY LOW LEVEL FEED OF GULF MOISTURE INTO S TX. THIS LOW IS FORECAST TO DRIFT SLIGHTLY WEST OVER THE NEXT 24 HOURS...AND THIS SHOULD INCREASE RAIN CHANCES ALONG THE RIO GRANDE...WHILE LESSENING THEM OVER THE EASTERN COASTAL PLAINS. BY THURSDAY NIGHT HOWEVER...A SHORT WAVE LOBE WILL LIFT OUT NEWD ACROSS THE RIO GRANDE WHICH WILL HELP ENHANCE RAIN CHANCES STARTING THURSDAY NIGHT. WILL BEGIN TO MENTION LOCALLY HEAVY RAIN LATE THURSDAY NIGHT ALONG THE RIO GRANDE AS MODELS INDICATE HIGHER RAINFALL AMOUNTS IN ASSOCIATION WITH THE SLOW MOVING UPPER DISTURBANCE. LONG TERM (FRIDAY THROUGH WEDNESDAY)... CONTINUING THE HIGHER POPS AND MENTION OF LOCALLY HEAVY RAINFALL ALONG THE RIO GRANDE/WESTERN CWA ON FRIDAY AS THE UPPER DISTURBANCE SLOWLY LIFTS NNEWD. A FLASH FLOOD WATCH MAY BE REQUIRED IF FUTURE MODEL RUNS CONTINUE TO POINT TO SLOW ORGANIZED CONVECTION ALONG THE RIO GRANDE LATE FRIDAY NIGHT THRU EARLY SATURDAY. RAIN CHANCES SHOULD TAPER OFF TO 10 PERCENT OR LESS AGAIN BY LATE SATURDAY INTO SUNDAY. ONLY CONCERN IS THE LONG RANGE MODELS SHOW A SLIGHT SPLIT OR WEAKNESS IN THE RIDGE OVER CENTRAL TX ON SUNDAY...AND THE CANADIAN MODEL JUST PARKS THE UPPER LOW/WEAKNESS OVER THE RIO GRANDE BETWEEN BIG BEND AND DEL RIO IN MONDAY. THEREFORE THE NO POP FORECAST FOR SUNDAY INTO MONDAY COULD BE IN JEOPARDY. FOR MONDAY THRU WEDNESDAY WE SHOULD BEGIN TO SEE THE UPPER RIDGING TAKING CONTROL WITH SLIM TO NO RAIN CHANCES...HIGHER MAX TEMPERATURES...AND MOIST SELY LOW LEVEL BREEZES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 95 74 93 73 / 10 - 10 10 10 AUSTIN BERGSTROM INTL AIRPORT 73 94 72 94 71 / 10 - 10 10 10 NEW BRAUNFELS MUNI AIRPORT 71 92 73 91 71 / 10 10 20 20 20 BURNET MUNI AIRPORT 72 92 73 92 72 / 10 - 10 10 20 DEL RIO INTL AIRPORT 75 91 74 88 75 / 30 30 40 50 50 GEORGETOWN MUNI AIRPORT 73 94 73 94 72 / 10 - 10 10 10 HONDO MUNI AIRPORT 73 91 73 91 72 / 20 20 30 30 30 SAN MARCOS MUNI AIRPORT 71 92 73 91 71 / 10 10 10 10 20 LA GRANGE - FAYETTE REGIONAL 76 95 75 94 75 / 10 10 - 20 10 SAN ANTONIO INTL AIRPORT 75 92 74 90 74 / 10 10 20 20 20 STINSON MUNI AIRPORT 74 91 73 91 73 / 10 20 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...08 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 12, 3:44 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 344 PM CDT WED JUN 12 2013 TXZ171>173-183>194-202>209-217>225-228-131200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 344 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING HOURS WILL PRODUCE FREQUENT LIGHTNING AND POSSIBLE WIND GUSTS TO 50 MPH. IN ADDITION...THE STORMS WILL PRODUCE LOCALIZED TORRENTIAL DOWNPOURS WITH RAIN RATES OVER 2 INCHES PER HOUR. MINOR FLOODING IS POSSIBLE ON ROADWAYS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVER THE WESTERN AND CENTRAL PORTIONS OF SOUTH CENTRAL TEXAS THROUGH SATURDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE GREATEST POTENTIAL FOR HEAVY RAIN IS EXPECTED TO BE GENERALLY ALONG AND WEST OF A MOUNTAIN HOME TO DILLEY LINE FRIDAY MORNING THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 12, 4:52 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
452 PM CDT WED JUN 12 2013
TXZ205-207-122245-
BEXAR-GUADALUPE-
452 PM CDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR BEXAR AND WESTERN GUADALUPE
COUNTIES UNTIL 545 PM CDT...
AT 451 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM THE SOUTH PART OF SAN ANTONIO
TO THE WESTERN EDGE OF GUADALUPE COUNTY...MOVING NORTH AT 15 MPH.
WIND GUSTS OF 35 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH BRIEF PERIODS OF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SAN ANTONIO...
UNIVERSAL CITY...
LACKLAND AFB...
CHINA GROVE...
SEA WORLD...
ST. HEDWIG...
KIRBY...
OLMOS PARK...
TERRELL HILLS...
ALAMO HEIGHTS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.
LAT...LON 2967 9880 2974 9857 2964 9841 2956 9827
2967 9807 2957 9798 2945 9790 2943 9807
2947 9821 2940 9819 2914 9843 2928 9878
TIME...MOT...LOC 2149Z 185DEG 17KT 2934 9832Special weather statement, Jun 12, 5:31 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 PM CDT WED JUN 12 2013
TXZ204>207-122330-
BEXAR-COMAL-GUADALUPE-MEDINA-
531 PM CDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMAL...BEXAR...
EASTERN MEDINA AND WESTERN GUADALUPE COUNTIES UNTIL 630 PM CDT...
AT 530 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM THE WESTERN EDGE OF MEDINA
COUNTY TO SAN ANTONIO TO THE WESTERN EDGE OF COMAL AND GUADALUPE
COUNTIES...MOVING NORTH AT 15 MPH.
WIND GUSTS OF 35 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SAN ANTONIO...
UNIVERSAL CITY...
LACKLAND AFB...
QUIHI...
CHINA GROVE...
RIO MEDINA...
ST. HEDWIG...
SEA WORLD...
KIRBY...
OLMOS PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.
LAT...LON 2912 9882 2915 9902 2945 9904 2968 9876
2989 9838 2961 9803 2947 9814 2913 9843
2930 9882
TIME...MOT...LOC 2227Z 181DEG 16KT 2938 9850Special weather statement, Jun 12, 6:02 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT WED JUN 12 2013
TXZ187-189-204>206-130000-
BANDERA-BEXAR-COMAL-KENDALL-MEDINA-
602 PM CDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMAL...SOUTHEASTERN
BANDERA...BEXAR...MEDINA AND SOUTHERN KENDALL COUNTIES UNTIL 700 PM
CDT...
AT 601 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM PARTS OF MEDINA COUNTY TO
SAN ANTONIO AND BEXAR COUNTY...AND THEN TO THE SOUTHWEST EDGE OF
COMAL COUNTY AND THE SOUTHERN PART OF KENDALL COUNTY. THIS ACTIVITY
WAS MOVING NORTH AND NORTHWEST AT 15 MPH.
WIND GUSTS OF 35 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HONDO...
UNIVERSAL CITY...
BOERNE...
BADER...
OLMOS PARK...
ALAMO HEIGHTS...
WINDCREST...
D'HANIS...
SEA WORLD...
QUIHI...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.
LAT...LON 2953 9937 2988 9869 2981 9849 2944 9820
2915 9840 2928 9880 2912 9887 2913 9936
TIME...MOT...LOC 2256Z 166DEG 14KT 2944 9861Local storm report, Jun 12, 6:32 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 7 NW SAN ANTONIO 29.53N 98.59W
06/12/2013 E0.25 INCH BEXAR TX TRAINED SPOTTER
PEA SIZE HAIL REPORTED WITH SOME HAIL UP TO .5 INCH.
&&
EVENT NUMBER EWX1300515
AATLocal storm report, Jun 12, 6:33 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 7 NW SAN ANTONIO 29.53N 98.59W
06/12/2013 BEXAR TX TRAINED SPOTTER
SMALL TREE LIMBS DOWN. DIAMETER LESS THAN 2 INCHES.
&&
EVENT NUMBER EWX1300516
AATSpecial weather statement, Jun 12, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT WED JUN 12 2013
TXZ184-185-202-130215-
EDWARDS-KINNEY-REAL-
821 PM CDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...NORTHERN KINNEY
AND EDWARDS COUNTIES UNTIL 915 PM CDT...
AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWERS AN AREA OF
SHOWERS AND STRONG THUNDERSTORMS FROM THE NORTHERN PART OF KINNEY
COUNTY TO THE EASTERN PART OF EDWARDS COUNTY AND NORTHERN PART OF
REAL COUNTY...MOVING NORTHWEST AT 15 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ROCKSPRINGS...
PRADE RANCH...
KICKAPOO CAVERN STATE PARK...
DEVILS SINKHOLE STATE NATURAL AREA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE BRIEF PERIODS OF LOCALLY HEAVY RAIN COULD FLOOD LOW LYING AREAS
SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE
YOUR VEHICLE ACROSS FLOODED ROADWAYS.
LAT...LON 2949 10058 2967 10066 3025 10066 3025 9999
3026 9980 3006 9977 2985 9970 2992 10005
2956 10012 2932 10019
TIME...MOT...LOC 0118Z 139DEG 12KT 2953 10027The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:36 PM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| Jun 13, 1:25 PM CDT | Special Weather Statement | EWX | DeWitt | 50 min |
| Jun 13, 1:46 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 44 min |
| Jun 13, 1:50 PM CDT | Special Weather Statement | EWX | Bexar, Medina | 40 min |
| Jun 13, 2:14 PM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Jun 13, 2:19 PM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe | 41 min |
| Jun 13, 2:39 PM CDT | Special Weather Statement | EWX | Medina | 51 min |
| Jun 13, 3:05 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe, Hays | 40 min |
| Jun 13, 3:38 PM CDT | Special Weather Statement | EWX | Comal, Hays | 52 min |
| Jun 13, 3:46 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 13, 3:48 PM CDT | Special Weather Statement | EWX | Real | 42 min |
| Jun 13, 4:16 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 44 min |
| Jun 13, 4:18 PM CDT | Special Weather Statement | EWX | Val Verde | 72 min |
| Jun 13, 4:30 PM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 75 min |
| Jun 13, 4:54 PM CDT | Special Weather Statement | EWX | Gillespie | 51 min |
| Jun 13, 5:25 PM CDT | Special Weather Statement | EWX | Val Verde | 65 min |
Nearby
Special Weather Statements in Texas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.